# SDR SWAA060685

- Difficulty date: February 22, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 65,283 hours, 62,259 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568
- Condition: Bulged
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND BS 1016 AFT PRESS BULKHEAD RADIAL STIFFENER BULGED AT STR 9R.  MX FERRY TO DHN FOR REPAIRS.  REPAIRED RADIAL STIFFENER PER SRM.
